Yıl 2017, Cilt 5, Sayı 2, Sayfalar 192 - 206 2017-10-15

ON $\alpha $-KENMOTSU MANIFOLDS SATISFYING SEMI-SYMMETRIC CONDITIONS

HAKAN ÖZTÜRK [1]

104 159

The main purpose of this paper is to study $\alpha $-Kenmotsu manifolds satisfying some semi-symmetric conditions where $\alpha $ is a smooth function defined by $d\alpha \wedge \eta =0$ on $M^{2n+1}.$ In particularly, projectively, conformally and concircularly semi-symmetric tensor fields are considered. The results related to the effects of semi-symmetric conditions are given. Finally, illustrating examples on $\alpha $-Kenmotsu manifolds depending on $\alpha $ are constructed.

$\alpha $-Kenmotsu manifold, conformally flat, projectively flat
  • [1] D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics, Birkhauser, Boston, 2002.
  • [2] J. B. Jun, U. C. De and G. Pathak, On Kenmotsu Manifolds, J. Korean Math. Soc., 42 (3)(2005), 435-445.
  • [3] K. Kenmotsu, A Class of Contact Riemannian Manifold, Toh^oku Math. J., 24(1972), 93-103.
  • [4] T. W. Kim, H. K. Pak, Canonical Foliations of Certain Classes of Amost Contact Metric Structures, Acta Math. Sinica, 21(4)(2005), 841-846.
  • [5] K. Yano, M. Kon, Structures on Manifolds, Series in Pure Mathematics, 3. World Scienti c Publishing, Singapore, 1984.
  • [6] Z. Olszak, On Amost Cosymplectic Manifolds, Kodai Math, 4 (2)(1981), 239-250.
  • [7] H. Öztürk, N. Aktan and C. Murathan, On $\alpha$-Kenmotsu Manifolds Satisfying Certain Conditions, Applied Sciences, 12(2010), 115-126.
  • [8] S. Tanno, The Automorphism Groups of Almost Contact Riemannian Manifolds, Tohoku Math. J., 21(1969), 21-38.
  • [9] K. Nomizu, On Hypersurfaces Satisfying a Certain Condition on the Curvature Tensor, Tohoku Mat. J., 20(1968), 46-69.
  • [10] Z. I. Szabo, Structure Theorem on Riemannian Spaces Satisfying R:R = 0, Journal of Differential Geo., 17(1982), 531-582.
  • [11] Y. Ogawa, A Condition for a Compact Kaehlerian Space to be Locally Symmetric, Nat. Sci. Rep. Ochanomizu Univ., 28(1977), 21-23.
  • [12] S. Tanno, Isometric Immersion of Sasakian Manifolds in Spheres, Kodai Math. Sem. Rep., 21(1969), 448-458.
  • [13] H. Öztürk, N. Aktan, C. Murathan and A. T. Vanl, Almost $\alpha$-Cosymplectic $f$-Manifolds, The Journal of Alexandru Ioan Cuza University, 60 (1)(2014), 211-226.
  • [14] N. Aktan, M. Yıldırım and C. Murathan, Almost $f$-Cosymplectic Manifolds, Mediterranean J. Math., 11(2014), 775-787.
  • [15] C. S. Bagewadi, Venkatesha, Some Curvature Tensors on a Trans-Sasakian Manifold, Turkish J. Math., 31(2007), 111-121.
  • [16] G. Calvaruso, D. Perrone, Semi-Symmetric Contact Metric Three-Manifolds, Yokohama Math. J., 49(2002), 149-161.
  • [17] P. Dacko, Z. Olszak, On Conformally Flat Almost Cosymplectic Manifolds with Kaehlerian Leaves, Rend. Sem. Math. Univ. Pol. Torino, 56(1998), 89-103.
  • [18] I. Vaisman, Conformal Changes of Almost Contact Metric Manifolds, Lecture Notes in Math., Berlin-Heidelberg-New York, 792(1980), 435-443.
Konular Mühendislik
Dergi Bölümü Articles
Yazarlar

Yazar: HAKAN ÖZTÜRK
Ülke: Turkey


Bibtex @araştırma makalesi { konuralpjournalmath344422, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {192 - 206}, doi = {}, title = {ON \$\\alpha \$-KENMOTSU MANIFOLDS SATISFYING SEMI-SYMMETRIC CONDITIONS}, key = {cite}, author = {ÖZTÜRK, HAKAN} }
APA ÖZTÜRK, H . (2017). ON $\alpha $-KENMOTSU MANIFOLDS SATISFYING SEMI-SYMMETRIC CONDITIONS. Konuralp Journal of Mathematics, 5 (2), 192-206. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344422
MLA ÖZTÜRK, H . "ON $\alpha $-KENMOTSU MANIFOLDS SATISFYING SEMI-SYMMETRIC CONDITIONS". Konuralp Journal of Mathematics 5 (2017): 192-206 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344422>
Chicago ÖZTÜRK, H . "ON $\alpha $-KENMOTSU MANIFOLDS SATISFYING SEMI-SYMMETRIC CONDITIONS". Konuralp Journal of Mathematics 5 (2017): 192-206
RIS TY - JOUR T1 - ON $\alpha $-KENMOTSU MANIFOLDS SATISFYING SEMI-SYMMETRIC CONDITIONS AU - HAKAN ÖZTÜRK Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 192 EP - 206 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics ON $\alpha $-KENMOTSU MANIFOLDS SATISFYING SEMI-SYMMETRIC CONDITIONS %A HAKAN ÖZTÜRK %T ON $\alpha $-KENMOTSU MANIFOLDS SATISFYING SEMI-SYMMETRIC CONDITIONS %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U
ISNAD ÖZTÜRK, HAKAN . "ON $\alpha $-KENMOTSU MANIFOLDS SATISFYING SEMI-SYMMETRIC CONDITIONS". Konuralp Journal of Mathematics 5 / 2 (Ekim 2017): 192-206.